Skip to Main content Skip to Navigation
Journal articles

The algebra of binary search trees

Document type :
Journal articles
Complete list of metadata

https://hal-upec-upem.archives-ouvertes.fr/hal-00622706
Contributor : Jean-Christophe Novelli Connect in order to contact the contributor
Submitted on : Monday, September 12, 2011 - 4:22:11 PM
Last modification on : Tuesday, October 19, 2021 - 11:26:13 AM

Identifiers

  • HAL Id : hal-00622706, version 1

Collections

Citation

Florent Hivert, Jean-Christophe Novelli, Jean-Yves Thibon. The algebra of binary search trees. Theoretical Computer Science, Elsevier, 2005, 339 (1), pp.129-165. ⟨hal-00622706⟩

Share

Metrics

Record views

263